What is it about SSRIs that makes your hands shake?
There is just so much conflicting information on the internet about drugs and their effects that you never know what is and what isn’t. The only time I’ve seen shaky hands as a side effect was in connection with that stupid disease I can never remember the name of that comes from anti-depressants/anti-psychotics that includes tremors, fever, and muscle rigidity. I only have the shaking hands.
Bottom line… my once steady hands are now shaky after 2 months on an SSRI and 2 weeks on an additional SSRI. My doctor had me hold my hands out to see how bad, but he didn’t say anything and I was having a panic day so I didn’t even think to ask and now he’s on vacation for a few weeks.
It’s enough to make me want to stop taking them, but because I worked in psych intensive care, I’m familiar with what happens when you just stop taking that kind of medication.
Does anyone know why it happens? Can it be my anxiety coming through or something? I seem to be more shaky when I’m stressed, but I’m on two anti-anxiety medications, for crying out loud. I’m sort of disturbed by the whole thing.
This question is in the General Section. Responses must be helpful and on-topic.